Priceline Chesty Cough Double Action 200mL

Double Action Cough Mixture.
Double Action Cough Mixture.double action cough mixture.
More Information
Ingredients Each 5ml contains Guaiphenesin 100mg & Bromhexine hydrochloride 3mg.Contains Potassium, Sorbate and Saccharin Sodium
Warnings Do not give to children under 6 years of age.Suitable for adults and children over 6 years of age.Do not use if the cap seal is broken or missing.Contains Potassium, Sorbate and Saccharin Sodium. Store below 30°C. Contains Sorbates and Saccharin. Free fro
Additional Info GimmeNow Online Store
Brand Priceline
Directions Shake the bottle before use.1 dose every 6 hours as necessary. Do not exceed 4 does in 24 hours.Adults & Children over 12 years: take 10 - 20ml.Children 6-12 years: 5 - 7.5ml.Only on the advice of your doctor or pharmacist.
Common Uses Breaks down mucus and helps clear chest mucus.
Short Description Double Action Cough Mixture.
Write Your Own Review
You're reviewing:Priceline Chesty Cough Double Action 200mL
Your Rating
MORE FROM THIS BRAND
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

Priceline Chesty Cough Double Action 200mL

$17.00